# SDR FDEA201404060675

- Difficulty date: April 6, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: A5711121520200
- Condition: Cracked
- Location: Rt Wing To Body
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING ROOT REAR SPAR FOUND WITH A CRACK SIGNAL. REPAIRED IAW SRM 51-40-44. PERFORM ROTO-TEST INSPECTION PER NTM51-10-01 AND NO CRACK FOUND.
